EconPapers    
Economics at your fingertips  
 

On a modified bootstrap for certain asymptotically nonnormal statistics

Somnath Datta

Statistics & Probability Letters, 1995, vol. 24, issue 2, 91-98

Abstract: The classical bootstrap approximation is known to break down (Babu, 1984), even for "nice" statistics such as a smooth function of a multivariate sample mean for certain "critical" values of the mean vector. A simple modification of the naive bootstrap is suggested to take care of this problem. Simulation results show improvements at or near a critical value while using the modified bootstrap. Asymptotic validity (with rate of convergence) of the modified bootstrap is established for parameter values including the critical values.

Keywords: Bootstrap; asymptotic; validity; critical; values; chi-square-type; statistics (search for similar items in EconPapers)
Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)00152-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:24:y:1995:i:2:p:91-98

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:24:y:1995:i:2:p:91-98